# SDR FDEA2019112213011

- Difficulty date: October 31, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612025
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR # 1L LOWER DOOR GATE HAS EVIDENCE OF CORROSION EVALUATE REMOVED CORROSION AND EVALUATED BLEND OUT IAW SRM 52-10-02-1A FIG 101 DETAILS IV   AND XII, AREA FOUND TO BE OUTSIDE LIMITS. MAX ALLOWABLE BLEND AT EDGE DAMAGE = 0.100"   ACTUAL BLEND DEPTH AT EDGE = 0.185".  LOWER GATE REPLACED IAW SRM 51-40-02 AND IPC 52-11-01-12
